# SDR C2XA07ON045

- Difficulty date: December 25, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 7,818 hours, 4,331 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7664 - SLC TO OKC - FLIGHT CREW REPORTED SMOKE IN COCKPIT AND CABIN DURING CLIMB/OVERWEIGHT LANDING.  MX PERSONNEL RAN APU AND ENGINES NO SMOKE NOTED, POSSIBLE DEICE FLUID INGESTION/OVERWEIGHT OVERWEIGHT LANDING WITHIN LIMITS.  A/C WAS RELEASED TO RETURN FOR SERVICE IN AIRWORTHY CONDITIONS.
